Discrete & Computational Geometry

, Volume 32, Issue 4, pp 481–492

Enumerative Properties of Ferrers Graphs



We define a class of bipartite graphs that correspond naturally with Ferrers diagrams. We give expressions for the number of spanning trees, the number of Hamiltonian paths when applicable, the chromatic polynomial and the chromatic symmetric function. We show that the linear coefficient of the chromatic polynomial is given by the excedance set statistic.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2004

Authors and Affiliations

  1. 1.Department of Mathematics, University of Kentucky, Lexington, KY 40506-0027USA
  2. 2.Department of Mathematics, University of British Columbia, 1984 Mathematics Road, Vancouver, British Columbia, V6T 1Z2Canada

Personalised recommendations